Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 27, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at May 6, 2009, 6:05 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2009, 6:05 AM CDT (11:05 UTC)
- Expired
- May 6, 2009, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:00 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 6, 3:00 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 AM CDT WED MAY 6 2009
.DISCUSSION...
ROUND ONE OF CONVECTION IS CURRENTLY CROSSING THE HUN CWFA...AND
FORTUNATELY MOST OF THE ACTIVITY HAS REMAINED BELOW SEVERE
THRESHOLDS. LOCAL ANALYSIS SUGGESTS THAT THE AREA IS RELATIVELY
STABLE AND DRY /KEY WORD BEING RELATIVELY/ COMPARED TO AREAS TO THE
W AND SW--DEWPTS ACROSS THE HUN CWFA ARE STILL IN THE 50S IN SOME
SPOTS ACROSS NE AL/SRN MID TN COMPARED TO UPR 60S/NEAR 70 OBSERVED
ACROSS THE LOWER MS VALLEY. MEANWHILE...ROUND TWO OF CONVECTION IS
FIRING ACROSS ARKANSAS AT THE INTERSECTION OF A SFC FRONT...40KT
LLJ...AND SHORTWAVE TROUGH AXIS.
THERE IS LITTLE DOUBT THAT IT WILL RAIN ACROSS THE AREA TODAY--
INSTEAD QUESTIONS SURROUND WHETHER ANY STORMS WILL BE SEVERE AND
JUST HOW MUCH IT MIGHT RAIN. 00Z MODELS /ASIDE FROM THE RUC/ HAVE
DONE A VERY POOR JOB WITH THE 3-6HR FCST...AND THE GFS IN PARTICULAR
HAS SOME INTERESTING GRID-SCALE CONVECTIVE FEEDBACK ISSUES...SO
CONFIDENCE IN FCST DETAILS IS NOT PARTICULARLY HIGH. HOWEVER...
MODELS ARE CONSISTENT IN SHOWING 500-1500 J/KG OF CAPE ACROSS THE
AREA THIS AFTN WITH FAIRLY STRONG SPEED SHEAR THOUGH NOT TREMENDOUS
DIRECTIONAL SHEAR. THEY ARE ALSO CONSISTENT IN POOLING IMPRESSIVE
MOISTURE AHEAD OF THE FRONT--GFS INDICATES ALMOST 2 IN PWATS ACROSS
THE AREA...MORE THAN 250 PCT OF NORMAL--IN ADDITION TO WIND PROFILES
THAT SUPPORT TRAINING ECHOES. IN LIGHT OF SIGNIFICANT RAINS SEEN
ALREADY THIS MONTH...IT WILL TAKE LITTLE EFFORT TO PRODUCE FLASH
FLOODING IN THIS ENVIRONMENT...SO WILL CONTINUE THE WATCH FOR TODAY.
SEVERE WX SEEMS TO BE A GOOD POSSIBILITY AS WELL IN LIGHT OF
INSTABILITY PARAMS...WITH MAINLY A DAMAGING WIND THREAT GIVEN THE
SHEAR PROFILES. HOWEVER WE HAVE SAID THAT BEFORE THIS SPRING...SO IT
IS WORTH SAYING THAT MESOSCALE BOUNDARIES...LOCALLY BACKED SFC
WINDS...OR BREAKS IN THE CLOUDS THAT ALLOW FOR ENHANCED HEATING
COULD CREATE A HIGHER TORNADO THREAT.
UPPER TROUGH AXIS SHOULD PUSH THROUGH THE AREA THIS EVENING...
ENDING THE SIGNIFICANT THREATS BUT PERHAPS DRYING THINGS OUT
ENTIRELY. PWATS WILL REMAIN UNSEASONABLY HIGH WITHIN A NWLY FLOW AND
MDLS TRY TO GENERATE SCTD QPF...BUT THERE IS LITTLE OF NOTE
SYNOPTICALLY TO ORGANIZE CONVECTION. BY FRIDAY...ANOTHER DEVELOPING
LOW OVER THE PLAINS WILL CONCENTRATE CONVECTION ACROSS THE OHIO AND
MID-MS VALLEYS AND PLACE THE AREA IN THE WARM SECTOR. SO FOR
THU/FRI...HAVE TRENDED DRIER THOUGH NOT QUITE AS DRY AS THE GFS MOS
YET. HAVE ALSO TRENDED WARMER...THOUGH FCST VALUES BELOW MAY BE TOO
LOW IF SKIES CLEAR OUT AND THERE IS A LOT OF SUNSHINE.
LONGER TERM...PREFERRED THE OLD ECMWF TO THE NEW GFS...BUT CHANGES
ARE MINOR. THE NEXT COLD FRONT WILL IMPACT THE AREA SATURDAY AND
SUNDAY...BRIEFLY PUSH THROUGH THE AREA...THEN ALMOST IMMEDIATELY
RETREAT NEWD AS A WARM FRONT. THUS CHANCE POPS ARE WARRANTED... WITH
HIGHEST VALUES WITH THE MAIN UPPER TROUGH AXIS SAT/SUN...AND THEN
SCTD ACTIVITY FOR THE EARLY PART OF THE WORK WEEK. HAD NO ARGUMENT
WITH THE GFSX MOS VALUES FOR TEMPS...WHICH ARE CLOSE TO THE
EXISTING FCST AND SEASONAL AVGS ANYWAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 77 64 83 66 85 / 100 40 20 20 30
SHOALS 76 63 84 66 84 / 100 40 20 20 30
CULLMAN 77 63 82 66 84 / 100 50 20 20 20
FAYETTEVILLE 74 62 82 65 82 / 100 40 20 20 30
ALBERTVILLE 78 64 82 65 84 / 100 50 20 20 20
FORT PAYNE 77 63 83 62 84 / 100 50 20 20 20
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
BCCHazardous weather outlook, May 6, 4:49 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 449 AM CDT WED MAY 6 2009 ALZ001>010-016-TNZ076-096-097-061830- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 449 AM CDT WED MAY 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE TENNESSEE VALLEY TODAY. GIVEN A SATURATED GROUND FROM RECENT RAINS...THERE IS AN ELEVATED RISK FOR FLOODING AND FLASH FLOODING...EVEN FROM DOWNPOURS OF A SHORT DURATION. THERE WILL BE A TENDENCY FOR THUNDERSTORMS TO REPEATEDLY AFFECT THE SAME AREA...WHICH WILL INCREASE THE AMOUNTS OF RAIN AND FLASH FLOOD THREATS. RAINFALL TOTALS SHOULD AVERAGE ONE TO TWO INCHES...WITH SOME SPOTS RECEIVING OVER THREE INCHES. STRONG TO SEVERE THUNDERSTORM ACTIVITY IS ALSO EXPECTED. THE PRIMARY THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...A WET GROUND COULD ALLOW STRONG WINDS TO MORE EASILY PUSH OVER SOME TREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A CHANCE FOR MORE THUNDERSTORMS WILL CONTINUE THE REMAINDER OF THE WORK WEEK...AND ESPECIALLY ON SATURDAY...AS A FRONTAL SYSTEM MOVES SOUTHEAST ACROSS THE REGION. LOCALLY HEAVY RAINFALL MAY INCREASE A FLOODING OR FLASH FLOOD POTENTIAL DURING THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE LIKELY TODAY. BOYD
In the hours before
Special weather statement, May 6, 3:18 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 318 AM CDT WED MAY 6 2009 ALZ008>010-016-060900- CULLMAN-DE KALB-JACKSON-MARSHALL- 318 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN...DEKALB...JACKSON AND MARSHALL COUNTIES UNTIL 400 AM CDT... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUTTON TO GUNTERSVILLE TO HANCEVILLE...MOVING EAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROSALIE...GUNTERSVILLE. BEATY CROSSROADS...IDER. SULPHER SPRINGS...POWELL. RABBIT TOWN...HYATT. HUSTLEVILLE...HIGH POINT. ESTIMATED RAINFALL RATES OF 1/4 TO 3/4 INCH PER HOUR CAN BE EXPECTED WITH LOCALLY HIGHER RATES POSSIBLE. THIS WILL LIKELY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. DJN
Special weather statement, May 6, 3:26 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 326 AM CDT WED MAY 6 2009 ALZ002-003-060915- COLBERT-FRANKLIN- 326 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWEST COLBERT AND FRANKLIN COUNTIES UNTIL 415 AM CDT... AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHEELER TO BRILLIANT...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... VINA...RED BAY. HALLTOWN...ATWOOD. POGO. PLEASANT SITE...DUKETON. MAUD...BELGREEN. SRYGLEY CHURCH. ADDITIONAL RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH CAN BE EXPECTED... WITH LOCAL AMOUNTS UP TO 1 INCH IN LESS THAN 1 HOUR. THIS WILL LIKELY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. DJN
Special weather statement, May 6, 3:54 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 354 AM CDT WED MAY 6 2009 ALZ002-003-060945- COLBERT-FRANKLIN- 354 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWEST COLBERT AND FRANKLIN COUNTIES UNTIL 445 AM CDT... AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRVIEW...OR 7 MILES SOUTHWEST OF RED BAY...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED BAY...VINA. HALLTOWN...POGO. PLEASANT SITE...MAUD. DEMPSEY...MYNOT. SRYGLEY CHURCH...BELGREEN. RAINFALL AMOUNTS OF 1/2 TO 1 INCH ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. DJN
Special weather statement, May 6, 4:04 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 404 AM CDT WED MAY 6 2009 ALZ001-002-060945- COLBERT-LAUDERDALE- 404 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHWEST COLBERT AND LAUDERDALE COUNTIES UNTIL 445 AM CDT... AT 404 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTON...PRIDE LANDING. OAKLAND. THREET. UNDERWOOD-PETERSVILLE...CLOVERDALE. SAINT FLORIAN. ZIP CITY. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT WEDNESDAY MORNING FOR NORTHERN ALABAMA. DJN
Special weather statement, May 6, 4:29 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 429 AM CDT WED MAY 6 2009 ALZ003-004-007-061015- FRANKLIN-LAWRENCE-MORGAN- 429 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...LAWRENCE AND MORGAN COUNTIES UNTIL 515 AM CDT... AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHIL CAMPBELL TO 11 MILES SOUTH OF MT HOPE TO ADDISON...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NEWBURG. MT HOPE. WREN...LANDERSVILLE. MOULTON. HATTON...NE SMITH. RAINFALL AMOUNTS OF 1/4 TO 3/4 INCH PER HOUR ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT WEDNESDAY MORNING FOR NORTHERN ALABAMA. DJN
Special weather statement, May 6, 4:57 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 457 AM CDT WED MAY 6 2009 ALZ008-010-016-061000- CULLMAN-DE KALB-MARSHALL- 457 AM CDT WED MAY 6 2009 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN...DEKALB AND MARSHALL COUNTIES UNTIL 5 AM CDT... AT 4 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS EXTENDING FROM MENTONE TO ARKADELPHIA...MOVING EAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT PAYNE...ALBERTVILLE. WILBURN...WALTER. RAINSVILLE...HANCEVILLE. RABBIT TOWN...CHIGGER HILL. LAKEVIEW...HIGH POINT. ESTIMATED RAINFALL RATES OF 1/4 TO 3/4 INCH PER HOUR CAN BE EXPECTED WITH LOCALLY HIGHER RATES POSSIBLE. THIS WILL LIKELY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. BCC
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:32 AM CDT | Flash Flood Warning | HUN | Cullman | 3 hr |
| May 6, 4:45 AM CDT | Flash Flood Warning | HUN | Lawrence, Morgan | 3 hr |
| May 6, 5:04 AM CDT | Flash Flood Warning | HUN | DeKalb, Marshall | 5 hr |
| May 6, 5:14 AM CDT | Flash Flood Warning | HUN | Limestone, Madison, Marshall, Morgan | 3 hr |
| May 6, 5:48 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 42 min |
| May 6, 5:51 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 5 hr |
| May 6, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 46 min |
| May 6, 6:32 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| May 6, 7:13 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 47 min |
| May 6, 7:31 AM CDT | Flash Flood Warning | HUN | Cullman, Lawrence, Morgan | 4 hr |
| May 6, 8:09 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 51 min |
| May 6, 8:14 AM CDT | Flash Flood Warning | HUN | Limestone, Madison, Marshall | 4 hr |
| May 6, 8:24 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 21 min |
| May 6, 8:38 AM CDT | Severe Thunderstorm Warning | HUN | Morgan | 37 min |
| May 6, 8:52 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 38 min |
| May 6, 8:55 AM CDT | Tornado Warning | HUN | Limestone, Madison | 20 min |
| May 6, 9:02 AM CDT | Flash Flood Warning | HUN | DeKalb, Jackson | 5 hr |
| May 6, 9:03 AM CDT | Tornado Warning | HUN | Cullman | 27 min |
| May 6, 9:05 AM CDT | Tornado Warning | HUN | Madison | 25 min |
| May 6, 9:11 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 49 min |
| May 6, 9:20 AM CDT | Tornado Warning | HUN | Cullman | 40 min |
| May 6, 9:25 AM CDT | Tornado Warning | HUN | Madison | 22 min |
| May 6, 9:45 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 45 min |
| May 6, 9:46 AM CDT | River Flood Warning | HUN | Madison | 11 hr |
| May 6, 9:49 AM CDT | River Flood Warning | HUN | Lawrence | 11 hr |
| May 6, 9:52 AM CDT | Tornado Warning | HUN | Cullman | 23 min |
| May 6, 10:13 AM CDT | Tornado Warning | HUN | Marshall | 47 min |
| May 6, 10:31 AM CDT | Tornado Warning | HUN | Jackson | 29 min |
| May 6, 10:42 AM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| May 6, 10:46 AM CDT | Tornado Warning | HUN | DeKalb, Marshall | 23 min |
| May 6, 11:12 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 13 min |
| May 6, 2:13 PM CDT | River Flood Watch | HUN | Madison, Marshall, Morgan | 21 hr |
| May 6, 4:46 PM CDT | Areal Flood Warning | HUN | Lauderdale | 3 hr |
| May 6, 8:05 AM CDT | Flash Flood Warning | HUN | Franklin, Lincoln, Moore | 3 hr |
| May 6, 9:17 AM CDT | Tornado Warning | HUN | Lincoln, Moore | 28 min |
| May 6, 9:42 AM CDT | River Flood Warning | HUN | Franklin, Lincoln | 11 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.